Posted by Ken Hubner (126.96.36.199) on April 28, 2000 at 07:22:38:
In Reply to: relief posted by Adrian on April 27, 2000 at 16:35:28:
I'm really glad you're getting relief from the prednisone. It worked wonders for me for several years as well, but the last time I tried it it did absolutely nothing. Evidentally, one can build-up a sort of immunity to it, or the headaches just find their own insidious way of working around them.
In any case, I think I went to the prednisone well once too often, so my advice to you is -- don't take it too often, and try to let a long time elapse between doses. I've been off it for eight months, so I'm hoping it might again help when the next horror show begins (I'm chronic, but they're relatively bearable at the moment, I guess because I'm on a high dose of verapamil).
About the side effects from long-term use of prednisone, I sure you're well aware.
So, continued good luck and high hopes, but remember -- this train don't lead to heaven, either.
Post a Followup